# SDR ASAA1149262

- Difficulty date: March 2, 2011
- Submitted: March 22, 2011
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 41,702 hours, 22,884 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855125
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT R2 DOOR MOPSILL FOUND CORRODED WEB BS 947 TO BS 986 RBL 40.  REMOVED WEB FABRICATED REPLACEMENT PART AND INSTALLED IAW SRM 51-40-02 AND 51-40-05.
